# SDR USAA010731

- Difficulty date: May 1, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 867
- Part time: 43,712 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CRACKED 1 INCH, BS 867 BETWEEN S8L AND S9L.  REMOVED DAMAGE, INSTALLED DOUBLER PER TYPICAL REPAIR 53-10-14.  (M)
